i get this constant appearing rash on my abdomen and legs just above the knees ,i am not sure what it is related to but geneally lasts for about an hour sometimes less ,if i lay on the area or am just sitting it tends to come up and can look like sunburn ,it is very sore and was wondering if anybody had the same or how it can be treated ,i dont know if it is related to allergie ,but i get a lot of bowel probs as well i have been tested twice for coliac but neg but do have problems eating such products ,which 95% of the time i dont ,but this rash still comes up ,,if i lay on my stomach in bed my abdomen goes red raw looking .....calamine lotion will ease it down ..but their must be an underlying cause ,,i have gone to a dermatolist and brought photos and was told they need to see the rash present and was given much time ,,i do have another app in june and was wondering was questions i should be asking if someone can relate to this
I cannot confirm anything without examination,but it can be due to hives. Hives (medically known as urticaria) are red, itchy, raised areas of skin that appear in varying shapes and sizes. They have a tendency to change size rapidly and to move around, disappearing in one place and reappearing in other places, often in a matter of hours.
Many cases of hives are "idiopathic," meaning no cause is known. Others may be triggered by viral infections or medications.When hives appear the next time,take some antihistaminic like Benadryl or Claritin.Also apply calamine lotion or mile steroid cream on the rashes.
If they persist then pls get them evaluated from a ermatologist.
Hope it helps.Take care and pls do keep me posted on how you are doing or if you have any additional queries.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.